# SDR 2022F00519

- Difficulty date: December 15, 2022
- Submitted: December 15, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280511
- Part serial: NSN
- Condition: Cracked
- Location: Bs 390 S15-16r
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT THE FLANGE OF R/H SIDE FRAME AT STA 360,  BETWEEN STRINGER 15 AND 16.
